Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A stratifiable $ k\sb{R}$-space which is not a $ k$-space


Author: Carlos R. Borges
Journal: Proc. Amer. Math. Soc. 81 (1981), 308-310
MSC: Primary 54E20; Secondary 54D50
DOI: https://doi.org/10.1090/S0002-9939-1981-0593478-2
MathSciNet review: 593478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. A. Michael has given an example of a $ \sigma $-compact, cosmic $ {k_R}$-space which is not a $ k$-space. We prove that this space is stratifiable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54D50

Retrieve articles in all journals with MSC: 54E20, 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593478-2
Keywords: $ {k_R}$-space, $ k$-space, stratifiable space
Article copyright: © Copyright 1981 American Mathematical Society